Kenji Matsuki

Publications listed in MathSciNet

[1] Kenji Matsuki. A note on toroidalization: the problem of resolution of singularities of morphisms in the logarithmic category. In Recent progress in arithmetic and algebraic geometry, volume 386 of Contemp. Math., pages 95-143. Amer. Math. Soc., Providence, RI, 2005.
[2] Kenji Matsuki and Martin Olsson. Kawamata-Viehweg vanishing as Kodaira vanishing for stacks. Math. Res. Lett., 12(2-3):207-217, 2005.
[3] Sean Keel, Kenji Matsuki, and James McKernan. Corrections to: “Log abundance theorem for threefolds” [Duke Math. J. 75 (1994), no. 1, 99-119; mr1284817]. Duke Math. J., 122(3):625-630, 2004.
[4] Dan Abramovich, Kalle Karu, Kenji Matsuki, and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc., 15(3):531-572 (electronic), 2002.
[5] Kenji Matsuki. Introduction to the Mori program. Universitext. Springer-Verlag, New York, 2002.
[6] Dan Abramovich and Kenji Matsuki. Uniformity of stably integral points on principally polarized abelian varieties of dimension <=2. Israel J. Math., 121:351-380, 2001.
[7] Kenji Matsuki. Correction: “A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension” [Tohoku Math.J.(2) 51 (1999), no.4, 489-537; MR1725624 (2000i:14073)] by D. Abramovich, Matsuki and S. Rashid. Tohoku Math. J. (2), 52(4):629-631, 2000.
[8] Dan Abramovich, Kenji Matsuki, and Suliman Rashid. A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension. Tohoku Math. J. (2), 51(4):489-537, 1999.
[9] Andrea Bruno and Kenji Matsuki. Log Sarkisov program. Internat. J. Math., 8(4):451-494, 1997.
[10] Kenji Matsuki and Richard Wentworth. Mumford-Thaddeus principle on the moduli space of vector bundles on an algebraic surface. Internat. J. Math., 8(1):97-148, 1997.
[11] Kenji Matsuki. Weyl groups and birational transformations among minimal models. Mem. Amer. Math. Soc., 116(557):vi+133, 1995.
[12] Sean Keel, Kenji Matsuki, and James McKernan. Log abundance theorem for threefolds. Duke Math. J., 75(1):99-119, 1994.
[13] Kenji Matsuki. Termination of flops for 4-folds. Amer. J. Math., 113(5):835-859, 1991.
[14] Kenji Matsuki. An approach to the abundance conjecture for 3-folds. Duke Math. J., 61(1):207-220, 1990.
[15] Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki. Introduction to the minimal model problem. In Algebraic geometry, Sendai, 1985, volume 10 of Adv. Stud. Pure Math., pages 283-360. North-Holland, Amsterdam, 1987.
[16] Yujiro Kawamata and Kenji Matsuki. The number of the minimal models for a 3-fold of general type is finite. Math. Ann., 276(4):595-598, 1987.
[17] Kenji Matsuki. A criterion for the canonical bundle of a 3-fold to be ample. Math. Ann., 276(4):557-564, 1987.
[18] Kenji Matsuki. On pluricanonical maps for 3-folds of general type. J. Math. Soc. Japan, 38(2):339-359, 1986.
[19] Kenji Matsuki. On pluricanonical maps for 3-folds of general type. Proc. Japan Acad. Ser. A Math. Sci., 60(4):138-140, 1984.